# SDR AALA202202229466

- Difficulty date: February 15, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737*
- Aircraft serial: 31272
- Aircraft time: 13,148 hours, 5,423 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123111
- Part serial: B19906
- Condition: Blown
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF BOTH LEFT MAIN LANDING GEAR TIRES BLEW RESULTING IN DAMAGE TO MULTIPLE AIRCRAFT STRUCTURES. **SUPPLEMENTAL REPORT FOR AALA202202160035: REPLACED #1 AND #2 MLG TIRES PER 32-45-11. (SEE AALA202202229466 FOR #2 MLG TIRE PART INFO.)**(CLOSED)
